# SDR WX0A071926

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16 - 20 OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERIES, LIGHTS OPERATIONS CHECKED NORMAL IAW AMM 33-53-00.
